# SDR FDEA201508102524

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 358 hours, 25,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 558
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BS 558, BETWEEN STRINGERS 28 & 29L.  CUT OUT DAMAGED AREA IAW SRM 53-00-01-2 R16.  FABRICATED REPAIR DOUBLER  IAW SRM 53-00-01-2R16.  ALODINE & PRIMED IAW SRM 51-20-01.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01-2R.
